Reactine Extra Strength 25 Liquid Gels

  • Description & Features

Extra Strength REACTINE® Liquid Gels offer rapid relief from indoor and outdoor allergy symptoms. Each liquid gel contains 10 milligrams of cetirizine hydrochloride for fast-acting allergy relief.

Features:
  • Rapid relief from indoor and outdoor allergy symptoms
  • 10 mg of cetirizine hydrochloride for fast, effective allergy symptom relief
  • Relieves sneezing; itchy nose and throat; hives; itchy, watery eyes; allergic skin itch; runny nose; stuffiness; and nasal congestion
  • Lasts for 24 hours
  • Non-drowsy Formula
  • 25 count
Dosage:
  • Adults and Children 12 years of age and over: One 10 mg capsule every 24 hours, anytime of day.
  • Adults 65 years of age and over: Use REACTINE® Regular Strength 5 mg Tablets or consult a doctor.
DO NOT EXCEED RECOMMENDED DOSAGE. Prolonged use only as directed by a doctor.

Medicinal Ingredients: CETIRIZINE HYDROCHLORIDE 10 mg

Non-Medicinal Ingredients: Gelatin, glycerin, lecithin, mannitol, medium chain triglycerides, pharmaceutical ink, polyethylene glycol 400, purified water, sodium hydroxide, sorbitan, sorbitol.

Precautions:
If you are pregnant or nursing a baby or have liver or kidney disease, consult your doctor before use. Keep out of reach of children. Consult patient information insert before use. Do not use if tamper-evident seal under bottle cap imprinted with “Sealed for Your Protection” is broken or missing. Do not use if sealed bottle shows signs of tampering. Store between 15-30°C. Avoid high humidity and excessive heat (above 40°C). Protect from light.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.



Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Reactine Products

Rated 5 out of 5 by from Stops Allergies in their Tracks For my allergies I take Reactine,it is the only one for allergies that work for me.When I'm petting my Pet Cats or in my Garden,just walking around,I can feel the allergies coming on.I always get a runny nose and watery eyes.then I usually get a cough with it also.I feel so miserable when I get like this but,Reactine is there to save the Day.I just take one one tablet and in about 20 minutes I'm fine again.These tablets are not very expensive and they work really well for people with Allergies,whether in side the house or outside.I would recommend Extra Strength Reactine to anyone who has bad Allergies and is not feeling well.
Date published: 2016-04-15
Rated 5 out of 5 by from Regular strength 24 hours I used this product for hives it reduced the swelling, itchiness and redness for 24 hours straight I would highly recommend this product to anyone suffering from an allergic reaction I had no side effects and no drowsiness at all!
Date published: 2017-01-26
Rated 5 out of 5 by from Fast-acting allergy relief! (This review was collected as part of a promotion.) I really enjoyed using Reactine Extra Strength Tablets for the past week as they were very effective and easy to swallow. I felt relief from my allergies quite quickly and did not experience any adverse effects such as drowsiness or stomach upset. These tablets gave me relief from both my seasonal allergies and when I was having a minor allergic reaction to something I encountered at work. I will definitely be purchasing these tablets again and have been recommending them to my friends and family who also suffer from allergies. I received this product for free in exchange for my honest review.
Date published: 2021-01-15
Rated 5 out of 5 by from LIFE CHANGING I don't usually write reviews on products but Reactine has had such a positive impact on my quality of life that I had to write something. I have suffered from hay fever most of my life. I tried everything from nasal sprays to allergen immunotherapy, non of which were effective. My pollen related allergies (grasses, trees, weeds) usually start in April and last until August. During past allergy seasons I would be forced to stay inside during high pollen counts and when I did go out to enjoy some outdoor activities I would end up itching, sneezing, and with horrible nasal congestion and I would also end up awake all night with these same symptoms. This allergy season I have been taking Reactine everyday and it has seriously changed my life. I can go out and enjoy the great outdoors symptom-free. Taking Reactine will definitely be a daily routine during allergy season for the rest of my life!
Date published: 2018-06-22
Rated 5 out of 5 by from Does the job with no drowsiness I have year round allergies but they are worse in the spring and fall with the budding of the trees, grass growing and in the fall with the ragweed. During these times I rely on Reactine to help me get through my days. It stops the runny eyes and nose and incessant cough. I have tried other brands but Reactine is the brand for me.
Date published: 2016-04-14
Rated 5 out of 5 by from Finally SOmething that helps! My 15 year old is allergic to what feels like EVERYTHING. Although he has no food allergies he suffers from seasonal and environmental allergies every day of the year. He is starting allergy shots for some of his seasonal allergies and I admit they work but in the meantime his dog and pets in everyone's homes he visits make him miserable. We have tried so many products and finally with Reactine he has found so much relief. Unless he literally rubs his face in her fur he no longer itches or has burning eyes and it's so rare to hear a sneeze these days that I know a cold is coming on when I do. Thank you Reactine...you are wonderful!
Date published: 2015-09-14
Rated 5 out of 5 by from Reactine to the rescue! (This review was collected as part of a promotion.) My allergies are out of this world and don’t really care what time of year it is. When Reactine comes to the rescue, I can breathe freely and not worry about itchy inner ear, watery eyes, runny and stuffy nose, and all the sneezing. It works in about 25 minutes then I’m able to go on with my day as if nothing happened. It actually works for 24 hours at a time and the pills are small enough to take even if I only have a small amount of water. I can slip them in my purse and take them whenever I need them and it never disappoints. Can’t go wrong with fast-acting and long-lasting!
Date published: 2021-01-09
Rated 4 out of 5 by from Fast and effective! (This review was collected as part of a promotion.) I found the Reactine Extra Strength tablets worked quickly and effectively to prevent a reaction to outside allergens that usually bother me when I run outdoors. I took one about 10 minutes before heading out and didn't suffer at all during a half-hour run. The tablet was easy to swallow, which is important when you often have trouble with medication. I also like that it comes in a 10-pack as it's small enough to thrown in a purse/bag without taking up too much space. Reactine will definitely be added to the list of possible allergy relief the next time I have to purchase some.
Date published: 2021-01-20
  • y_2021, m_8, d_3, h_19
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.18
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_1731
  • loc_en_CA, sid_53544, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.98ms
  • REVIEWS, PRODUCT